Side effect of eyebrows tattooing?

After years of eyebrows tattooing I do have very painful eyebrows and blisters , it is so bad i can not touch or wash my eyebrows, been to Doctors and received cor tones injections and pills and still are the same . What would you recommend and suggests thanks in advance

Doctor Answers 1

Brow tattooing

It is common to be allergic to the dye used in tattooing.

However having blisters and pain, is unusual.

When blisters are full, a viral culture should be done. Once the cultures are done a very aggressive treatment with antiviral and corticosteroids and hope for the best, Because the pigment can not be removed without a major deformity.


Baltimore Plastic Surgeon
4.2 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.